# SDR ZW0A0102329

- Difficulty date: May 21, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CARGO COMPT, FOUND CORROSION GROUND TOO THIN AT STA 522, RT TRACK.  CORROSION WAS REMOVED.  REMOVED AND REPLACED WITH NEW TRACK WITH SPLICE REPAIR PER SRM 53-05, PAGE 10R.
